# SDR 2003F00013

- Difficulty date: December 22, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,784 hours, 18,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 5165741
- Part serial: 56614
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED R1 DOOR POWER PACK IAW MM.
